MAUDE Adverse Event Report: ABBOTT VASCULAR HT WINN GUIDE WIRE

ABBOTT VASCULAR HT WINN GUIDE WIRE
Catalog Number 1012475
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.It should be noted that the hi-torque guide wires for ptca, pta, and stents instructions for use states: carefully read all instructions prior to use.Observe all warnings and precautions noted throughout these instructions.Failure to do so may result in complications.The investigation determined the reported difficulties appear to be related to use error as the device was used past the expiration date.There is no indication of a product quality issue with respect to manufacture, design or labeling.(b)(4).
 
Event or Problem Description
It was reported that a hi-torque winn 200t 300cm guide wire was used on (b)(6) 2019, and after the procedure, it was noted that the expiration date was 05/31/2019.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HT WINN GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9458892
Report Number2024168-2019-14438
Device Sequence Number11539140
Product Code DQX
UDI-Device Identifier08717648156908
UDI-Public08717648156908
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K101648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue Number1012475
Device Lot Number7063071
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2019
Initial Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1